zbMATH — the first resource for mathematics

Qualitative properties of ideal convergent subsequences and rearrangements. (English) Zbl 1399.40010
Summary: We investigate the Baire category of \(\mathcal{I}\)-convergent subsequences and rearrangements of a divergent sequence \(s = (s_n)\) of reals if \(\mathcal{I}\) is an ideal on \(\mathbb{N}\) having the Baire property. We also discuss the measure of the set of \(\mathcal{I}\)-convergent subsequences for some classes of ideals on \(\mathbb{N}\). Our results generalize theorems due to H. I. Miller and C. Orhan [Acta Math. Hung. 93, No. 1–2, 135–151 (2001; Zbl 0989.40002)].

40A35 Ideal and statistical convergence
40A05 Convergence and divergence of series and sequences
54E52 Baire category, Baire spaces
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
PDF BibTeX Cite
Full Text: DOI
[1] Balcerzak M., Dems K., Komisarski A.: Statistical convergence and ideal convergence for sequences of functions. J. Math. Anal. Appl. 328, 715–729 (2007) · Zbl 1119.40002
[2] Balcerzak M., Das P., Filipczak M., Swaczyna J.: Generalized kinds of density and the associated ideals. Acta Math. Hungar. 147, 97–115 (2015) · Zbl 1374.03032
[3] M. Balcerzak, Sz. Głąb and J. Swaczyna, Ideal invariant injections, J. Math. Anal. Appl., accepted. · Zbl 1359.40002
[4] Bartoszewicz A., Głąb Sz., Wachowicz A.: Remarks on ideal boundedness, convergence and variation of sequences. J. Math. Anal. Appl. 375, 431–435 (2011) · Zbl 1219.40003
[5] Connor J., Ganichev M., Kadets V.: A characterization of Banach spaces with separable duals via weak statistical convergence. J. Math. Anal. Appl. 244, 251–261 (2000) · Zbl 0982.46007
[6] K. Dems, On \({\mathcal{I}}\) I -Cauchy sequences, Real Anal. Exchange, 30 (2004/2005), 123–128. · Zbl 1070.26003
[7] Di Maio G., Kočinac Lj. D. R.: Statistical convergence in topology. Topology Appl. 156, 28–45 (2008) · Zbl 1155.54004
[8] I. Farah, Analytic quotients. Theory of lifting for quotients over analytic ideals on integers, Mem. Amer. Math. Soc., 148 (2000). · Zbl 0966.03045
[9] Fast H.: Sur la convergence statistique. Colloq. Math. 2, 241–244 (1951) · Zbl 0044.33605
[10] Filipów R., Mro\.zek N., Recław I., Szuca P.: Ideal convergence of bounded sequences. J. Symb. Logic 72, 501–512 (2007) · Zbl 1123.40002
[11] J. A. Fridy: On statistical convergence. Analysis. 5, 301–313 (1985)
[12] S. A. Jalali-Naini, The monotone subsets of Cantor space, filters and descriptive set theory, PhD thesis (Oxford, 1976).
[13] A. S. Kechris, Classical Descriptive Set Theory, Springer (New York, 1998).
[14] P. Kostyrko, T. Šalát and W. Wilczyński, \({\mathcal{I}}\) I -convergence, Real Anal. Exchange, 26 (2000-2001), 669–685.
[15] Miller H.I.: A measure theoretical subsequence characterization of statistical convergence. Trans. Amer. Math. Soc. 347, 1811–1819 (1995) · Zbl 0830.40002
[16] Miller H.I., Orhan C.: On almost convergent and statistically convergent subsequences. Acta Math. Hungar. 93, 135–151 (2001) · Zbl 0989.40002
[17] J. C. Oxtoby, Measure and Category, Springer (New York, 1980).
[18] Solecki S.: Analytic ideals and their applications. Ann. Pure Appl. Logic 99, 51–72 (1999) · Zbl 0932.03060
[19] S. M. Srivastava, A Course of Borel Sets, Springer (New York, 1998). · Zbl 0903.28001
[20] Talagrand M.: Compacts de fonctions mesurables et filtres non measurables. Studia Math. 67, 13–43 (1980) · Zbl 0435.46023
[21] S. Todorcevic, Topics in Topology, Lecture Notes in Math. 1652, Springer (New York, 1997). · Zbl 0953.54001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.